Create an account to access Dr. Millden’s answer to this concern.
The vet's response to this question is only available to members of Dr.Tail Create a new account to access +100K cases in Dr.Tail.
- 24/7 priority consultations
- Analysis of the cause of the issue
- Home treatments and care tips
- Guidelines for vet visits
- Vet experts matched to your needs
The medication 'Hio' you mentioned is not a standard veterinary drug, and without knowing its composition or purpose, it's difficult to assess its role in your dog's symptoms. If this is a non-prescribed medication or a human medication given to your dog, it could potentially be harmful and might be contributing to the vomiting.
Episodic vomiting triggered by certain events could be related to dietary indiscretion, stress, or exposure to toxins. Since you've mentioned a concern about toxic ingestion, it's crucial to consider any recent exposure to potentially harmful substances, including human medications, toxic plants, or chemicals. Dogs can be curious and ingest things they shouldn't, which can lead to gastrointestinal upset or more severe poisoning.
Given that the vomiting has been occurring for two days and is no longer ongoing, it's important to monitor your dog closely for any recurrence of symptoms or the development of new ones, such as lethargy, continued vomiting, diarrhea, abdominal pain, or a decrease in appetite. These could be signs of a more serious condition requiring immediate veterinary attention.